# SDR P2EA00258

- Difficulty date: September 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, MFEC SKIN CRACK INDICATION AT BS 778 STRINGER 25L.  REPAIRED SKIN FROM BS 751 TO BS 795 AND BETWEEN STRINGERS 24L AND 26L IAW SRM 53-30-3 FIG 13 DETAIL II.  (M)
